Loading...
Contains
Description
Height
Display Material(s)
Mounting

Medicine


No sustainability criteria met – consider a greener alternative. more

Aspirin Medication, Two-Pack, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90014

  • Easy-to-swallow coated tablets with extra-strength fever reducer and pain reliever.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$13.38

per BX


No sustainability criteria met – consider a greener alternative. more

Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90016

  • Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$14.77

per BX


No sustainability criteria met – consider a greener alternative. more

Antacid Calcium Carbonate Medication, Two-Pack, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90089

  • Calcium carbonate chewable tablets help reduce your stomach's acidity level.
  • Relieves heartburn and acid indigestion.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$24.71

per BX


No sustainability criteria met – consider a greener alternative. more

Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90015

  • Anti-inflammatory, fever reducer and pain reliever.
  • Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$15.53

per BX


No sustainability criteria met – consider a greener alternative. more

Immune Support Chewable Tablet, Berry, 32/Pack

Manufacturer: Airborne®

Item Number: ABN20221

  • Helps support your immune system.
  • Contains a blast of Vitamin C plus 13 vitamins, minerals and herbs.
  • High in antioxidants.

$11.32

per PK


No sustainability criteria met – consider a greener alternative. more

Melatonin Plus Tablet, 120 Count

Manufacturer: Schiff®

Item Number: SFS12744

  • Helps promote healthy sleep patterns.
  • Melatonin Plus adds Theanine, a natural compound found in green tea, for its calming and stress relief properties.
  • Includes Vitamin B6, which plays an important role in brain chemistry and nervous system function.
  • Made in the USA
    • Made in the USA

$8.23

per EA


No sustainability criteria met – consider a greener alternative. more

Super Calcium Softgel, 60 Count

Manufacturer: Schiff®

Item Number: SFS11254

  • Formula combines 1200 mg of calcium and 800 IU of Vitamin D in order to promote bone and teeth health.
  • Calcium is needed for muscle and nerve function.
  • Vitamin D regulates the absorption of calcium.
  • Made in the USA
    • Made in the USA

$8.23

per EA


No sustainability criteria met – consider a greener alternative. more

24 Hour Allergy Relief, 2 Tablets/Pack

Manufacturer: Allegra®

Item Number: CAT41213

  • Fast-acting, non-drowsy, all-day, 24-hour allergy relief.
  • Relieves sneezing, runny nose, itchy-watery eyes as well as itchy nose and throat.
  • Effective at suppressing indoor and outdoor allergies.
  • Made in the USA
    • Made in the USA

$5.14

per PK


No sustainability criteria met – consider a greener alternative. more

Immune Support Chewable Tablet, Citrus, 32 Count

Manufacturer: Airborne®

Item Number: ABN20334

  • Helps support your immune system.
  • Contains a blast of Vitamin C plus 13 vitamins, minerals and herbs.
  • High in antioxidants.
  • Made in the USA
    • Made in the USA

$10.08

per EA